Cymbalta has been the only antidepressant that has worked for me so far, but it makes me so exhausted. I could fall asleep on the floor any moment. Why is Cymbalta causing such extreme fatigue?
Why does Cymbalta make me so tired?
Question posted by Sphynxxx on 16 Oct 2015
Last updated on 27 May 2016 by oangelle50
I was just recently increased from 60 to 90 mg a day. I've been on it for about 6 yes now and it never made me sleepy. I always had energy with it, lost a lot of weight and the increased dosage is helping tremendously with my fibromyalgia and depression. I did read that the tiredness is a side effect for some.
Are you still on cymbalta? I have tried everything too and cymbalta works wonders for me, however I can't function on it. I have severe chronic fatigue and can hardly get out of bed most days. Have you tried anything else with it and had any success? I am currently trying edronax!!
cymbalta done the same for me too but it also caused insomnia
Hi Sphynxxx! I don't know what mg you're on, but I was on 30, and it did the same thing to me. They switched me to 20 mg, and I take before bed and this seemed to resolve it. Hope this may help. Take care, Trkey
I'm on 30 twice a day. Was taking it at night for a long time, but felt it wasn't working as well during the day, so I had to switch to taking it in the morning. Works much better that way for me, but I'm so tired all the time.
Unfortunately, this is a side effect for some people. I was on Cymbalta many years and endured this issue, but eventually asked to be changed to another antidepressant because I was sleeping too much.
Did you find another antidepressant that worked just as well without the "tired" side effect?
Yes I did. I switched to Pristiq which is another type of SNRI antidepressant.
Pristiq didn't work well with me :( but thanks!
cymbalta, depression, anxiety, duloxetine, norepinephrine, fatigue, antidepressant, serotonin-norepinephrine reuptake inhibitors
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.